# SDR SIMA980562

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: S5337129320201
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, MAINTENANCE REPORTED THE CARGO DOOR SILL SUPPORT PLATE CORRODED BETWEEN FRAMES 14 AND 18.  MAINTENANCE REMOVED AND REPLACED THE SUPPORT PLATE IAW SRM 51-25-03.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
